Accessibility navigation

Spirals in potential vorticity. Part II: stability

Methven, J. (1998) Spirals in potential vorticity. Part II: stability. Journal of the Atmospheric Sciences, 55 (11). pp. 2067-2079. ISSN 1520-0469

Full text not archived in this repository.

To link to this item DOI: 10.1175/1520-0469(1998)055<2067:SIPVPI>2.0.CO;2

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:17684
Publisher:American Meteorological Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation